NonDrowsy24Pack copy

EPHED Plus® Tablets

$15.99

Nasal decongestant/expectorant that provides temporary relief from sinus pressure and nasal and sinus congestion

30mg pseudoephedrine/200mg guaifenesin: box of 24 count tablets
Clear selection
Category: .

Product Description

For highly effective treatment of sinus pressure, this medicine is nationally recognized as providing the maximum sinus relief without a prescription. DMD Pharmaceuticals’ sinus treatment is available over the counter and online, providing sinus congestion sufferers the medicine they need without a visit to the doctor.

EPHED Plus® non-drying sinus formulation provides a fast, potent treatment for sinus sufferers seeking quick sinus pressure relief, temporary relief of nasal congestion.

Easily available, EPHED Plus® non-drying pseudoephedrine sinus medicine will allow you to continue your life without interruption due to sinus and nasal congestion. Keep some on hand for the next time you need fast treatment for sinus symptoms.

EPHED Plus® non-drying sinus medicine’s active ingredients include 30 mg pseudoephedrine and 200 mg guaifenesin per tablet.

* There is a purchase limit of 3 boxes per day.

* There is a purchase limit of 3 boxes per month.

* ID is required to complete purchase.

* Ephedrine and pseudoephedrine products may not be ordered at the same time.

Additional Information

Type

30mg pseudoephedrine/200mg guaifenesin: box of 24 count tablets

ID Required

Yes

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “EPHED Plus® Tablets”